A 50-year-old female asked:
Disclaimer

Can my medications cause the right side of my body to be swollen?

1 doctor answer
Dr. Frank Pancotto
45 years experience in Gastroenterology
No: Cannot.
Answered on May 27, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old female asked:
Dr. Michael Miller
35 years experience in Wound care
Monitoring Centers: The lymphatic system absorbs/carries things too big to go into arteries/veins like bacteria eaten by white cells and digested food. Lymph nodes "taste ... Read More
A 30-year-old female asked:
Dr. Hamsa Jayaraj
53 years experience in Internal Medicine
Many symptoms: Need evaluation & tests to diagnose,to rule out brain lesion soon.
A female asked:
Dr. William Lages
67 years experience in Rheumatology
Need exam: It will take a medical exam to clarify the type of lesions so see your Rheumatologist.
A 30-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Unlikely: The unilateral involvement suggests that It is more likely from an upper respiratory tract infection or a bacterial infection in areas above the neck ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month